# SDR SWAA012619

- Difficulty date: September 20, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 31,632 hours, 29,189 cycles
- System (JASC): 2760 · Drag Control System
- Part: Controller
- Part number: 6546360
- Part serial: E1240
- Condition: Faulty
- Location: Mlg W/W
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AILERONS HEAVY AND WOULD NOT RETURN TO NORMAL.  REMOVED AND REPLACED SPOILER MIXER AND AILERON CENTERING CAM BEARING PER MM.
